# SDR DALA2020100903324

- Difficulty date: October 9, 2019
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 74,705 hours, 28,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Crown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERMANENT REPAIR OF CROWN SKIN DAMAGE PER ER/A 581456-14, DAMAGE REMOVAL REQUIRED THE REMOVAL ON GPS ANTENNAS AND / MOUNTING STRUCTURE REF ERA 581683-14. CORRECTIVE ACTION: REF ERA 581683-14 REV A.
